# SDR DL72S971053

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK EXTENDING FROM TOP OF RADIUS BLOCK SKIN FLANGE OF 913 BRACKET (REF OPN 5529 ITEM 3).  REPAIRED PER M/M 53-11-0.
